# SDR 2019FA0000176

- Difficulty date: May 29, 2019
- Submitted: June 6, 2019
- Operation: General aviation
- Aircraft: N512LA
- Make and model: Airtrc AT802A
- Aircraft serial: 802A0312
- Aircraft time: 1,550 hours, 1,550 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Adapter
- Part number: D186126
- Condition: Broken
- Location: Flap Motor
- Part time: 1,550 hours, 1,550 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AIR TRACTOR SL 375, A FLAP MOTOR MOUNTING ADAPTER WAS FOUND WITH A BROKEN MOUNTING STUD. IF THE SECOND STUD HAD BROKE THE FLAP MOTOR WOULD FALL DOWN ON THE AILERON PUSH PULL TUBE. ON THREE OF OUR AIRCRAFT IT HAS BEEN THE LOWER OF THE TWO MOUNTING STUDS.
